# SDR UPS02439528

- Difficulty date: September 9, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 2230 - 2240, S17-18L, 5L CUTOUT FWD STOP FITTING REVEAL FOUND CRACK.  REVEAL PANEL REPAIRED AS PER SRM 51-40-02 FIG 1.
